# SDR YENA201705230386

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 25,791 hours, 15,968 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED VIA ARINC THAT THEY WERE GETTING AN INTERMITTENT AURAL WARNING IN FLIGHT. THE R1 DOOR INDICATION WAS ON MEL AND THE WARNINGS THAT THE DOOR IS OPEN IS INTERMITTENTLY ACTIVATING. THE CREW REPORTED THAT THE AURAL WARNINGS WERE A DISTRACTION TO THEM. DUE TO THOSE WARNINGS, THEY WERE MISSING SOME ATC RADIO CALLS. AS A RESULT OF THES AURAL WARNINGS, THE CAPTAIN WAS OF THE OPINION THAT IT WAS A SAFETY OF FLIGHT ISSUE. THE CREW RETURNED TO DEPARTURE.  FOUND THE R1 DOOR ELECTRICAL HARNESS AT FAULT. R & R THE R1 DOOR ELECTRICAL HARNESS IAW AMM 52-72-21. OPS CHECKED GOOD.
